# SDR 06FDEA2598

- Difficulty date: July 17, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 727233
- Aircraft serial: 22348
- Aircraft time: 40,431 hours, 28,293 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Stringer
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND VERTICAL STAB INTERIOR, STR 8L IS CRACKED AT NR 2 RIB.  REMOVED DAMAGED AREA OF STR 8L AT NR 2 RIB AND REPAIRED IAW SRM 55-30-4.
